Top 10 Dye Free Acetaminophen Childrens – Children’s Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Genexa

#ad

Genexa Children's Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

#ad
Genexa #ad - Safe when used as directed: Free of alcohol and gentle on little tummies. Certified gluten-free, no parabens, no artificial dyes, Non-GMO Project Verified and no alcohol.

Made without: no artificial sweeteners or artificial preservatives, and no common allergens. Made with delicious organic blueberry flavor. Physician-formulated: genexa products are created and formulated by our Chief Formulating Officer, a medical doctor. Real medicine, made clean: temporarily reducing fever and providing temporary relief of minor aches and pains due to the common cold and flu, such as headache and sore throat for kids. Active ingredient: genexa infants’ acetaminophen oral Suspension contains 160 mg per 5 mL of acetaminophen, a pain reliever and fever reducer; compare to the active ingredient of Childrens’ Tylenol Oral Suspension.
BrandGenexa #ad
ManufacturerGenexa #ad
Height4.9 Inches
Length1.93 Inches
Width1.93 Inches
Part Number1

2. Tylenol

#ad

2 Fl Oz, Cherry, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief DyeFree fl, Red

#ad
Tylenol #ad - Oz infants' tylenol pain relief liquid; cherry flavor and dye free; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Tylenol has been used by parents for decades. Acetaminophen formula: tylenol baby pain and fever medicine is made with a dye free formula with each 5 mL dose containing 160 mg of acetaminophen, which is a known pain and fever reducer.

How to use: find the right dosage on the infants' tylenol package for your infant's age & weight; Use the simple measure dosing syringe provided that is specifically designed for use with this product; Safe and effective when used as directed. Fever medicine for infants: infant tylenol oral suspension with acetaminophen can be used by children ages 2-3 years old; Infused with a dye free cherry flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes.

Infants' pain & fever reducer: infants' tylenol liquid Oral Suspension with acetaminophen is made with a dye free formula; Cherry flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, and toothaches. Includes: pack of 1, 2 fl.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

3. Tylenol

#ad

1 Fl Oz, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, Cherry

#ad
Tylenol #ad - The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated to be ibuprofen-free, aspirin-free and alcohol-free.

Dosing is available for children 2-3 years of age. 1-fluid ounce bottle of infants' tylenol oral suspension Liquid Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Each 5-milliliter dose of the infants' pain medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Tylenol is the #1 pediatrician-recommended brand of children's pain reliever and fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain in infants.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

4. Amazon Basic Care

#ad

2 Fluid Ounces, Acetaminophen 160 mg per 5 mL, Amazon Basic Care Infants' Pain & Fever, Suspension Liquid, Dye-Free Cherry Flavor

#ad
Amazon Basic Care #ad - Free of: alcohol, ibuprofen, aspirin, gluten & high fructose corn syrup. Do not use other cups or spoons. Pediatrician Preferred Dosing System. The active ingredient in amazon basic care infants' pain & fever, dye-free Cherry Flavor, is acetaminophen 160 mg per 5 mL.

Use enclosed syringe only. Made for ages 2-3 years: this product is a cherry flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula. Compare to infants' Tylenol Oral Suspension active ingredient. Pain reliever & fever reducer: basic care infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, headache, flu, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.56 Inches
Weight0.26 Pounds
Width2.31 Inches
Part NumberYO183
ModelE183

5. Tylenol

#ad

4 Fl. Oz, Dye-Free Cherry, Tylenol Children's Oral Suspension

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.

4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.1 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches

6. KinderMed

#ad

4 Fl Oz, Organic Cherry Flavor, KinderMed Kids' Pain and Fever with Acetaminophen, Children's Pain Reliever and Fever Reducer

#ad
KinderMed #ad - Doctor-formulated and kid-approved flavor – kindermed kids’ pain and fever is doctor-formulated with only 5 ingredients including organic cherry flavor, and it’s Non-GMO Project Verified, kosher, gluten-free, vegan, and free from the top 9 major food allergens.

Relieves minor pains and reduces fever – proven medicine that helps relieve minor aches & pains and temporarily reduces fevers due to the common cold, flu, headache, sore throat or toothache in children 2+. Founded by parents, the kinder “farmaceutical” company, backed by science – kinderfarms, when they couldn’t find health products that were both effective and fit with their values. Be the change – every purchase gives back! KinderFarms partners with 1% for the Planet to support the wellbeing of families around the world.

Real medicine, parabens, active ingredient acetaminophen as the leading brand without dyes, KINDER INGREDIENTS – KinderMed Kids’ Pain and Fever is made with the same effective, artificial sweeteners or flavors, so you can trust it to provide safe and effective relief for your child. Kinderfarms uses proven science to create clean products that are kinder to children, Jessica Biel and Jeremy Adams, animals, was founded by parents, and the planet.
BrandKinderMed #ad
ManufacturerKinderFarms, LLC. #ad

7. Advil

#ad

4 Fl Oz Pack of 3, Advil Children's Pain Reliever and Fever Reducer, Liquid Ibuprofen for Children, Dye Free Children's Ibuprofen for Pain Relief, White Grape

#ad
Advil #ad - Advil junior ibuprofen for kids relieves minor aches and pains due to common cold or teething. Junior strength Advil for children ages 2 to 11 years. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Kids advil liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables. Three 4 fluid ounce bottles of white grape flavored Children�s Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Weight0.25 Pounds
Part Number60000000133052
Model60000000133052

8. Amazon Basic Care

#ad

Grape Flavor, Amazon Basic Care Children's Pain and Fever, Acetaminophen 160 mg per 5 mL Oral Suspension Liquid, 4 Fl Oz, Sore Throat and Toothache, Pain Reliever and Fever Reducer for Headache

#ad
Amazon Basic Care #ad - Child-resistant safety cap is designed to protect your little ones. Pain relief for children: amazon basic care pain & fever, ibuprofen free, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, alcohol free and gluten free.

Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension. How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, headache, flu, sore throat and toothache. A liquid medicine with acetaminophen 160 mg per 5 ml, amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.03 Inches
Part Number1020-003

9. Genexa

#ad

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 500 mg, 50 Count…

#ad
Genexa #ad - Physician-formulated: Genexa products are created and formulated by our Chief Formulating Officer. Active ingredient: genexa extra strength pain and Fever Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Genexa extra strength acetaminophen pain & fever relief’s active ingredient Acetaminophen Caplets, toothache, the common cold, temporarily reduces fever and temporarily relieves minor aches and pains due to headache, backache, minor pains of arthritis, 500 mg, and premenstrual and menstrual cramps. Made without: all genexa products are free of artificial preservatives, artificial dyes, parabens, and common allergens. Use: these temporary pain relief caplets are formulated for use by adults as well as children 12 years and over.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.19 Pounds
Part Number0850015736360
Model0850015736360

10. Little Remedies

#ad

2 Fl Oz Pack of 2, Little Remedies Infant Fever & Pain Reliever, Natural Berry Flavor

#ad
Little Remedies #ad - Contains 2 bottles of little remedies Infant Fever and Pain Reliever, Natural Berry Flavor, 2 fl oz each. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.

Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, flu, headache, sore throat or toothache. Safe for use in children ages 2 years and up. Natural berry flavor does not contain high fructose corn syrup. Fsa- and hsa-eligible product in the U. S. Contains no alcohol, artificial dyes, gluten or parabens. Contains acetaminophen 160 mg, pain reliever and fever reducer.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches
Part Number49
Model49